Okay so I decided to stop my birth control for April. My boyfriend has had a vasectomy so I figured I don't need to take the pill anymore. My period should have come on April 29th. After 3 days of it not coming I started spotting very lightly. After a couple days it was gone. I decided maybe I should go back on the pill. So I started it the following Sunday. I have been spotting off and on for about 8 days. This is very annoying. Does anyone know if I should continue my pill? Or should I stop taking them? I would love to stop the spotting as my boyfriend will be home from a buisness trip on Tuesday. Help?
I would talk to your doctor, but I doubt the pill's going to stop the spotting. Be sure your boyfriend has had his two post-surgery tests to be sure the vasectomy stuck before doing anything unprotected.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.